cristina trombetti
cristina trombetti
Verified email at unina.it - Homepage
TitleCited byYear
Bounded and unbounded solutions for a class of quasi-linear elliptic problems with a quadratic gradient term
L Boccardo, SS de León, C Trombetti
Journal de mathématiques pures et appliquées 80 (9), 919-940, 2001
742001
Serrin-type overdetermined problems: an alternative proof
B Brandolini, C Nitsch, P Salani, C Trombetti
Archive for Rational Mechanics and Analysis 190 (2), 267-280, 2008
602008
A quantitative version of the isoperimetric inequality: the anisotropic case
L Esposito, N Fusco, C Trombetti
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 4 (4), 619-651, 2005
452005
Best constants in Poincar\'e inequalities for convex domains
L Esposito, C Nitsch, C Trombetti
arXiv preprint arXiv:1110.2960, 2011
442011
Existence results for a class of nonlinear elliptic problems with p-growth in the gradient
N Grenon, C Trombetti
Nonlinear Analysis: Theory, Methods & Applications 52 (3), 931-942, 2003
422003
On the stability of the Serrin problem
B Brandolini, C Nitsch, P Salani, C Trombetti
Journal of Differential Equations 245 (6), 1566-1583, 2008
382008
The longest shortest fence and sharp Poincaré–Sobolev inequalities
L Esposito, V Ferone, B Kawohl, C Nitsch, C Trombetti
Archive for Rational Mechanics and Analysis 206 (3), 821-851, 2012
372012
A remark on optimal weighted Poincar\'e inequalities for convex domains
V Ferone, C Nitsch, C Trombetti
arXiv preprint arXiv:1207.0680, 2012
352012
A quantitative Pólya-Szegö principle
A Cianchi, L Esposito, N Fusco, C Trombetti
Journal für die reine und angewandte Mathematik (Crelles Journal) 2008 (614 …, 2008
342008
On the solutions to 1-Laplacian equation with L1 data
A Mercaldo, SS de León, C Trombetti
Journal of Functional Analysis 256 (8), 2387-2416, 2009
322009
Non-uniformly elliptic equations with natural growth in the gradient
C Trombetti
Potential Analysis 18 (4), 391-404, 2003
292003
On the behaviour of the solutions to p-Laplacian equations as p goes to 1
A Mercaldo, SS de León, C Trombetti
Publicacions Matemàtiques, 377-411, 2008
272008
On the Lipschitz regularity for certain elliptic problems
L Esposito, G Mingione, C Trombetti
Forum Mathematicum 18 (2), 263-292, 2006
242006
Convex symmetrization and Pólya–Szegö inequality
L Esposito, C Trombetti
Nonlinear Analysis: Theory, Methods & Applications 56 (1), 43-62, 2004
232004
On a conjectured reverse Faber-Krahn inequality for a Steklov-type Laplacian eigenvalue
V Ferone, C Nitsch, C Trombetti
arXiv preprint arXiv:1307.3788, 2013
222013
On the Monge–Ampère equation with boundary blow-up: existence, uniqueness and asymptotics
FC Cîrstea, C Trombetti
Calculus of Variations and Partial Differential Equations 31 (2), 167, 2008
222008
Asymptotic behaviour of solutions to p‐Laplacian equation
M Cicalese, C Trombetti
Asymptotic Analysis 35 (1), 27-40, 2003
222003
Sharp estimates for eigenfunctions of a Neumann problem
B Brandolini, F Chiacchio, C Trombetti
Communications in Partial Differential Equations 34 (11), 1317-1337, 2009
202009
Hardy type inequalities and Gaussian measure
B Brandolini, F Chiacchio, C Trombetti
Communications on Pure & Applied Analysis 6 (2), 411-428, 2007
202007
Optimal lower bounds for eigenvalues of linear and nonlinear Neumann problems
B Brandolini, F Chiacchio, C Trombetti
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (1 …, 2015
192015
The system can't perform the operation now. Try again later.
Articles 1–20